Equational classes of f-rings with unit: Disconnected classes
This paper introduces several families of equational classes of unital f-rings that are defined by equations that impose conditions on the elements between 0 and 1. We investigate the portion of the lattice of equational classes of f-rings that involves these classes. © 2010 Springer Basel AG.
Publication Source (Journal or Book title)
Madden, J. (2009). Equational classes of f-rings with unit: Disconnected classes. Algebra Universalis, 62 (2), 201-208. https://doi.org/10.1007/s00012-010-0053-8